It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I am weaning myself from Vicodin Es. I was taking 7.5 Vicodin ES 4 times a day. I am not taking half of that 4 times a day. I read one of the posts talking about catpres patch and wondered what it was? Also when I decided to stop taking Vicodin which I have taken since February because of severe back pain, I just had spinal fusing 3 and a half weeks ago, I tried to do it cold turkey. I lasted 30 hours, called my doctor because of the bad side effects. He told me to do it gradually. So after 30 hours, I started back but only on half. It seems that I began experiencing discomfort in my lower abdomen. Now I must say that I have been taking birth control pills because of fibroid tumors. I don't know if this is coincidence of because of vicodin withdrawal. Doesn't seem to be any infection that I can tell. No fever. Has anyone else had this kind of withdrawal. One web site did have a not that withdrawal from vicodin could cause utering irritation. Don't know if I should check with doctor for infections or wait a while. It's not real bad. What do you all think.

Appreciate any feedback.





All times are GMT -7. The time now is 03:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!